# SDR GTIA2023050437157

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 19,913 hours, 8,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 601850002501
- Part serial: 033
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TROLLEY CART RETAINER IN FWD GALLEY.  RAF-01 3057628-02 GENERATED-REPAIRD GALLEY G1 AT FWD GALLEY AREA IAW EC# 2531-2320 AND EA# 25-0147-23
